# SDR USAA2011020190476

- Difficulty date: January 4, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR CUTOUT DOOR STOP FITTING DOUBLER PLATE AT BS 303, S16L.  REPLACED MAIN ENTRY DOOR CUTOUT DOOR STOP FITTING DOUBLER PLATE AT BS 303, S16L IAW B737 SRM 51-40-02.
